# SDR MALA040267

- Difficulty date: March 1, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 14,151 hours, 15,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, LEFT FUSELAGE AT STA 351 WL 135 HAS A DENT.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED A DOUBLER REPAIR IAW MESABA EO S53005.  A/C RELEASE DATE 3/14/2004.
